Revista Matemática Iberoamericana


Full-Text PDF (305 KB) | Metadata | Table of Contents | RMI summary
Volume 30, Issue 3, 2014, pp. 875–892
DOI: 10.4171/RMI/801

Published online: 2014-08-27

The Brenner–Hochster–Kollár and Whitney problems for vector-valued functions and jets

Charles Fefferman[1] and Garving K. Luli[2]

(1) Princeton University, United States
(2) University of California at Davis, USA

In this paper, we give analytic methods for finding $C^{m}(\mathbb{R}^n)$ and $C^{m,1}(\mathbb{R}^n)$ solutions of a finite system of linear equations. Along the way, we also solve a generalized Whitney problem for vector-valued functions and jets.

Keywords: Generalized Whitney problems, extending vector-valued functions, continuous closures, differentiable closures, Brenner–Hochster–Kollár problem

Fefferman Charles, Luli Garving: The Brenner–Hochster–Kollár and Whitney problems for vector-valued functions and jets. Rev. Mat. Iberoamericana 30 (2014), 875-892. doi: 10.4171/RMI/801